American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11F41) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 50 of 50 found      Go to page: 1 2

[31] Goro Shimura. Groups and symmetric spaces over {\bf R}. Math. Surveys Monogr. 109 (2004) 139-162.
Book volume table of contents   
View Article: PDF

[32] Goro Shimura. Euler products and Eisenstein series on Clifford groups. Math. Surveys Monogr. 109 (2004) 205-241.
Book volume table of contents   
View Article: PDF

[33] Curtis T. McMullen. Billiards and Teichmüller curves on Hilbert modular surfaces. J. Amer. Math. Soc. 16 (2003) 857-885. MR 1992827.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Claus Mazanti Sorensen. Fourier expansion of Eisenstein series on the Hilbert modular group and Hilbert class fields. Trans. Amer. Math. Soc. 354 (2002) 4847-4869. MR 1926839.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Ze-Li Dou. A note on a lemma of Shimura. Proc. Amer. Math. Soc. 131 (2003) 77-82. MR 1929025.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] Srinath Baba, Kalyan Chakraborty and Yiannis N. Petridis. On the number of Fourier coefficients that determine a Hilbert modular form. Proc. Amer. Math. Soc. 130 (2002) 2497-2502. MR 1900854.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] Min Ho Lee. Hilbert modular pseudodifferential operators. Proc. Amer. Math. Soc. 129 (2001) 3151-3160. MR 1844987.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] Olav K. Richter. Theta functions of indefinite quadratic forms over real number fields. Proc. Amer. Math. Soc. 128 (2000) 701-708. MR 1706997.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] N. I. Shepherd-Barron and R. Taylor. Mod 2 and mod 5 icosahedral representations. J. Amer. Math. Soc. 10 (1997) 283-298. MR 1415322.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] Ze-Li Dou. On the fundamental periods of Hilbert modular forms . Trans. Amer. Math. Soc. 346 (1994) 147-158. MR 1264144.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] John A. Rhodes. $p$-adic hyperbolic planes and modular forms . Trans. Amer. Math. Soc. 341 (1994) 469-504. MR 1159195.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] Thomas R. Shemanske and Lynne H. Walling. Twists of Hilbert modular forms . Trans. Amer. Math. Soc. 338 (1993) 375-403. MR 1102225.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] Anne Schwartz. Modular forms of weight $\frac12$ defined on products of $p$-adic upper half-planes . Trans. Amer. Math. Soc. 335 (1993) 757-773. MR 1154543.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] Michael Harris. $L$-functions of $2\times 2$ unitary groups and factorization of periods of Hilbert modular forms . J. Amer. Math. Soc. 6 (1993) 637-719. MR 1186960.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] Harvey Cohn and Jesse Deutsch. Some singular moduli for ${\bf Q}(\sqrt 3)$ . Math. Comp. 59 (1992) 231-247. MR 1134721.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] Jinghua Kuang. On the basis problem for Siegel-Hilbert modular forms. Bull. Amer. Math. Soc. 25 (1991) 61-67. MR 1090405.
Abstract, references, and article information   
View Article: PDF

[47] Lynne H. Walling. On lifting Hecke eigenforms . Trans. Amer. Math. Soc. 328 (1991) 881-896. MR 1061779.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] Harvey Cohn and Jesse Deutsch. An explicit modular equation in two variables for ${\bf Q}(\sqrt3)$ . Math. Comp. 50 (1988) 557-568. MR 929553.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] Harvey Cohn and Jesse Deutsch. Application of symbolic manipulation to Hecke transformations of modular forms in two variables . Math. Comp. 48 (1987) 139-146. MR 866104.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] I. Efrat and P. Sarnak. The determinant of the Eisenstein matrix and Hilbert class fields . Trans. Amer. Math. Soc. 290 (1985) 815-824. MR 792829.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 50 of 50 found      Go to page: 1 2